Skip to Main Content
Skip Nav Destination

A class of solutions of the Dirac equation in the Kerr–Newman space

J. Math. Phys. 18, 664–671 (1977)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Saulo S. de Albuquerque Filho
  • Valdir Barbosa Bezerra
  • Jefferson Morais Toledo
Axioms 12, 187 (2023)
  • Alexander Burinskii
  • Emilio Elizalde
  • Sergi R. Hildebrandt
  • Giulio Magli
Physics Letters B 671, 486 (2009)
  • A. C. Cadavid
  • R. J. Finkelstein
Journal of Mathematical Physics 42, 4419 (2001)
  • G. V. Shishkin
Il Nuovo Cimento B Series 11 109, 617 (1994)
  • German V. Shishkin
  • Víctor M. Villalba
Journal of Mathematical Physics 33, 2093 (1992)
  • M Seitz
Classical and Quantum Gravity 2, 919 (1985)
  • Hafid Boutaleb Joutei
  • Amitabha Chakrabarti
Physical Review D 19, 457 (1979)
  • S. Einstein
  • R. Finkelstein
Journal of Mathematical Physics 20, 1972 (1979)
  • S. Einstein
  • R. Finkelstein
Physical Review D 15, 2721 (1977)
Close Modal

or Create an Account

Close Modal
Close Modal